# SDR AALA201806019011

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 57,595 hours, 28,579 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Adjust
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR SLIDE BUSSLE OUT OF ADJUSTEMT.  MAINTENANCE ADJUSTED THE DOOR SLIDE BUSSLE IAW 25-62-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
